CSpace
k2的某些有限阶元素
徐克舰1; 秦厚荣2
2001
Source Publication数学年刊a辑
ISSN1000-8314
Volume22Issue:5Pages:563
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45741
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.南京大学
Recommended Citation
GB/T 7714
徐克舰,秦厚荣. k2的某些有限阶元素[J]. 数学年刊a辑,2001,22(5):563.
APA 徐克舰,&秦厚荣.(2001).k2的某些有限阶元素.数学年刊a辑,22(5),563.
MLA 徐克舰,et al."k2的某些有限阶元素".数学年刊a辑 22.5(2001):563.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[徐克舰]'s Articles
[秦厚荣]'s Articles
Baidu academic
Similar articles in Baidu academic
[徐克舰]'s Articles
[秦厚荣]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[徐克舰]'s Articles
[秦厚荣]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.